# SDR USAA2011101100013

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 8,875 hours, 7,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0485
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 7,598 hours, 6,545 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2041, BOS-DCA - AFTER GATE ARRIVAL-L1 SLIDE PARTIALLY DEPLOYED.  MAINTENANCE ACCOMPLISHED REMOVAL AND INSTALLATION OF L-1 DOOR EVAC SLIDE AND ASSIST BOTTLE DIAPHRAGM PER AMM 25-65-01-400 08-1-A AND AMM 25-65-01-200-800-A/600.
